# SDR UALA2013071604975

- Difficulty date: July 15, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 90,480 hours, 10,650 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK, SEAT 56 LEFT, EMERGENCY LIGHT INOPERATIVE.   FOUND BROKEN CONNECTOR AT EMERGENCY LIGHT, REPLACED. OPS CHECKED OK.  PERFORMED EMERGENCY LIGHT INSPECTION.  NO DEFECTS FOUND.
